# SDR COMA0060645

- Difficulty date: August 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 9,766 hours, 9,294 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Not Closed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

GROUND POWER ACCESS PANEL OPEN IN FLIGHT.  INSPECTED AREA FOR DAMAGE AND CLOSED PANEL.
